CureZone   Log On   Join
Re: mirena coil
 
cibolina Views: 1,374
Published: 15 years ago
 
This is a reply to # 1,139,849

Re: mirena coil


Yes it is the mirena...get it out immediately! If you are already experiencing those symptoms after 8 days, much worse it to come...I too started to have sleep issues right away but was assured by my doctor that it was not due the mirena and I kept it for a continued increase in terrible side effects year...I had just had a baby so didn't listen well enough to my body and too much to my ignorant OB/GYN...listen to your body...good luck
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.500 sec, (1)